Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have OCD. Taken medicine. No relief. What could be a recommended treatment to cure it?

Hello Doc. I am suffering from OCD . I tried couple of times to stop my compulsions but in vain. I have seen couple of videos on youtube on how to recover from this. Still after few mintues compulsions comes back and will not rest until it gets the job done. Please brief me me bout this and suggest what needs to be done with this case? Thanks & Regards Xyz
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for query,
after medicine failure you should try mental power.
Once you decided in mind that any worst thing happen i will not comply my thought then you should get rid of it.
Make up your mind for being firm.
Do notes about your work.
Don't afraid about result just don't comply.
Do yoga,meditation .That will improve your mental power.
Positive thinking help a lot.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor